# SDR UALA2009060101573

- Difficulty date: May 31, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 34,577 hours, 4,310 cycles
- Engine: Pwa PW40903
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Controller
- Part number: 8105037
- Part serial: 94
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING NR 2 ENG RUN, RIGHT ANTI-ICE VALVE FAILED CLOSED.  STATUS MESSAGE, RAN TEST UNABLE TO CLEAR.  REPLACED NR 2 ENG EAI CONTROLLER, GRD TEST PASSED & MSG CLEARED.
